# SDR DL72K962069

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5241 · Galley Doors
- Part: Doubler
- Part number: 65561502
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIR DOUBLER PER SRM 52-00-3 SKIN WAS DAMAGED AT THE UPPER FWD CORNER.
